MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. DEXCOM G6 PROFESSIONAL SYSTEM; CONTINUOUS GLUCOSE MONITOR
Catalog Number STP-PR-001
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial reporter email address: (b)(6).
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm, which is off-label usage of the device.It has been reported that there was a difference in readings of 100 points.No data was provided for evaluation.The allegation and a probable cause could not be determined.There were no reported glucose values available to search within the parkes error grid calculator.No injury or medical intervention was reported.

Brand Name
DEXCOM G6 PROFESSIONAL SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key15514709
Report Number3004753838-2022-181722
Device Sequence Number5843708
Product Code QII
UDI-Device Identifier00386270001092
UDI-Public00386270001092
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTP-PR-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose